# SDR UPS02237510

- Difficulty date: December 19, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- Aircraft time: 57,006 hours, 29,107 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 66177611
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RT WING REAR TERMINAL FORGING FWD BUSHING IS CORRODED.  RETAINER REPLACED IAW MM 57-41-11, BUSHING REPLACED IAW OHM20-50-03.
